# SDR DXTA2022022156980

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 14,468 hours, 11,212 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 664810413
- Part serial: NSN
- Condition: Abnormal
- Location: Zone 700
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR UNLOCK LIGHT: AFTER TAKEOFF WE GOT AN UNLOCK RED ANNUNCIATOR AFTER GEAR RETRACTION.  SOON AFTER A STAB MISCOMPARE AND HYD PRESS AND MASTER CAUTION ANNUNCIATORS CAME ON.  WE RAN THE GEAR ABNORMAL CHECKLIST.  WE EXTENDED THE LANDING GEAR AND THE UNLOCK LIGHT EXTINGUISHED.  WE DID NOT BLOW THE GEAR DOWN WITH THE EMERGENCY EXTENSION. WE DECLARED AN EMERGENCY, DID A FLYBY WITH THE TOWER AND LANDED AS NORMAL. // SIGNOFF//  POWERED OP' AIRCRAFT AND VERIFIED 3 GRFEH ON THE LANDING GEAR INDICATION, CHECKED HYDRAUUC SERVICING TO : VERIFY PROPER SERVLCNG. NO HYDRAUUC LEAKS NOTED AND HYDRUAUC RESERVOIR WAS SERVICED PROPERLY •. PERFORMED GROUND RUNS•ON BOTH THE LH AND RH ENGINES TO VERIFY OPERATION OF THE ENGINE DRIVEN HYDRAUC • PUMPS. SOM PUMPS' WERE OPERATING NORMALLY WITH NO DEFECTS. HAD. AIRCRAFT MOVED INTO HANGAR. JACKED AIRCRAFT .A.ND PERFORMED· LANDING GEAR FUNCTIONAL CHECKS. ALL FUNCTIONAL CHECKS WERE GOOD. PERFORMED . WIRING CHECKS ON APU. THE F.AND~NG GEAR L.LPLOCK SWITCHES AND FOUND THE RESISTANCE VERY HJGH AND SHORTING ) OUT •. PLACED UPLOCK SWITCH ON ORDER WITH MCC.   REMOVED AND INSTALLED  A NEW RH MLG UPLOCK SWITCH. PERFORMED LANDING GEAR FUNCT10NAL CHECKS WITH NO DEFECTS NOTED. DOWNJACKED  .AIRCRAFT AND SERVICED HYDRAUUCS.  IAW: C£:.S60XLS MM 32·3G-M IAW': CE-560XLS WT>M 32•30,..01 ' IAW; CL:•560XL.S MM3'.2-01--00'
